# SDR CALA2017121204415

- Difficulty date: December 12, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 70,435 hours, 18,508 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Mount Fitting
- Part number: 415N40019
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AFT CABIN FLOOR SUPPORT AFT GALLEY MOUNT FITTINGS 2EA AT STA 1682 AND STA 1718, RBL 57 HAVE CORROSION. REMOVED AND REPLACED 2EA GALLEY MOUNT FITTINGS, AT MAIN CABIN STA 1682 AND 1718, RBL 57 IAW SRM 51-40-02 PG 10, ACCOMPLISHED TORQUE TO 85 IN-LB IAW AMM 20-11-00-912-001.
